# SDR SIMA201807020003

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,874 hours, 26,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Failed
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WEAK SMELL OF "WARM/OVERHEATED" ELECTRONICS MOSTLY AT CRUISE FL220 AND AQT CA SIDE. REMOVED AND REPLACED BOTH COCKPIT EMER FLASHLIGHT BATTERIES IAW CMM 25-60-11. (OLD BATTERIES HAD A VERY WEAK ELECTRICAL SMELL TO THEM NO FUTHER DEFECT NOTED)
